# SDR SWAA2023021688986

- Difficulty date: January 6, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED)<[01] IDENTIFIED PART AND MATERIAL IAW SRM 57-51-01-0I-1 FIGURES 1+3; TABLE 3; ITEM [9]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4.B (5). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 AS DIRECTED PER SRM 57-51-01-2R-1 PAR 4.B (2) AND TABLE 202.;06] CURED SLURRY; SANDED FLUSH; CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT NUMBER 1513216-1; INSTALLED PLIES WITH BMS8-301 TYPE 1 LOT NUMBER JH2EAA8895; VACUUM BAGGED; VERIFIED A SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2107 DUE: 04/2023; CURED PLIES UNDER A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; UNBAGGED PLIES AND LIGHTLY SANDED PLIES; WORK PERFORMED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.F-M AND P.
